Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having itchy bumps on stomach. Medication?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I had sex with my boyfriend and today I have itchy bumps on my tummy. Is there a medication?
I contracted something like this in an ER from unclean linens. I am worried its scabbies
Posted Sat, 15 Jun 2013 in General Health
Answered by Dr. Ram Choudhary 1 hour later
Welcome to healthcare magic.
The rash does not seem to be related to sex.
It may be an allergic reaction to any cosmetics, deodorant or cream. Avoid if any thing new has come to use.
Scabies is a possibility, it can be due to sweating also particularly if you use synthetic undergarments.
I would advise to keep the area dry, use cotton garments only, dust with a medicated powder and observe for 5days.
If the lesions do not subside the possibility of scabies is high and you need to consult to a local physician in that case.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor